Bulletin of the Belgian Mathematical Society - Simon Stevin

Searching for maximal partial ovoids and spreads in generalized quadrangles

Miroslava Cimráková and Veerle Fack

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 5 (2006), 697-705.

Dates
First available in Project Euclid: 10 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1136902607

Digital Object Identifier
doi:10.36045/bbms/1136902607

Mathematical Reviews number (MathSciNet)
MR2241335

Zentralblatt MATH identifier
1142.51003

Citation

Cimráková, Miroslava; Fack, Veerle. Searching for maximal partial ovoids and spreads in generalized quadrangles. Bull. Belg. Math. Soc. Simon Stevin 12 (2006), no. 5, 697--705. doi:10.36045/bbms/1136902607. https://projecteuclid.org/euclid.bbms/1136902607


Export citation